# SDR REXA2019022600225

- Difficulty date: February 26, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 36,074 hours, 26,236 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: CC6701294017
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACKED CANISTER WELDED BRACKET ACCESS NR 551AB STA WS153.00 LT WING ( AI ). SUMMARY IN REFERENCE NRC 363; CANISTER WELDED BRACKET ACCESS NR 551AB STA WS153.00 LT WING WAS REPAIRED PER REO 670-57-42-577,REV. ORIG.
